Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 643, NWS Norman, OK

November 16, 20155 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Nov 16, 2015, 10:35 PM CST for 5 counties in Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 16, 2015, 10:35 PM CST (04:35 UTC)
Expired
Nov 16, 2015, 11:15 PM CST
In force
40 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Beckham County, OK, Custer County, OK, Greer County, OK, Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 117 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 16, 10:40 PM CSTTSTM WND GST 585 S Elk City, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 8:17 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WUUS54 KOUN 170435
SVROUN
OKC009-039-055-075-149-170515-
/O.NEW.KOUN.SV.W.0643.151117T0435Z-151117T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1035 PM CST MON NOV 16 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
  NORTHWESTERN KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  WASHITA COUNTY IN WESTERN OKLAHOMA...
  EAST CENTRAL BECKHAM COUNTY IN WESTERN OKLAHOMA...
  NORTHEASTERN GREER COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 1115 PM CST

* AT 1035 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHEAST OF CARTER TO 5 MILES SOUTHEAST OF
  GRANITE...MOVING NORTHEAST AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  ELK CITY...WEATHERFORD...CLINTON...HOBART...CORDELL...GRANITE...
  BURNS FLAT...SENTINEL...ARAPAHO...DILL CITY...CANUTE...CORN...LONE
  WOLF...CUSTER CITY...GOTEBO...BESSIE...ROCKY...FOSS...COLONY AND
  CLOUD CHIEF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
 
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3578 9895 3559 9872 3516 9865 3485 9934
      3532 9953
TIME...MOT...LOC 0435Z 225DEG 48KT 3529 9945 3492 9930 

HAIL...0.88IN
WIND...70MPH
 
$$

MAHALE
3 follow-up statements
834 
WWUS54 KOUN 170453 RRA
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CST MON NOV 16 2015

OKC009-055-170502-
/O.CAN.KOUN.SV.W.0643.000000T0000Z-151117T0515Z/
BECKHAM OK-GREER OK-
1053 PM CST MON NOV 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BECKHAM AND
NORTHEASTERN GREER COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3559 9872 3516 9865 3494 9914 3536 9933
      3570 9885
TIME...MOT...LOC 0452Z 230DEG 50KT 3538 9915 3507 9902 

$$

OKC039-075-149-170515-
/O.CON.KOUN.SV.W.0643.000000T0000Z-151117T0515Z/
CUSTER OK-KIOWA OK-WASHITA OK-
1053 PM CST MON NOV 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR SOUTHEASTERN CUSTER...NORTH CENTRAL KIOWA AND WASHITA COUNTIES...

AT 1052 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BURNS FLAT TO 4 MILES NORTHEAST OF HOBART...
MOVING NORTHEAST AT 60 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CLINTON...HOBART...CORDELL...BURNS FLAT...SENTINEL...
ARAPAHO...DILL CITY...CORN...CUSTER CITY...GOTEBO...BESSIE...ROCKY...
FOSS...COLONY...CLOUD CHIEF AND COWDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3559 9872 3516 9865 3494 9914 3536 9933
      3570 9885
TIME...MOT...LOC 0452Z 230DEG 50KT 3538 9915 3507 9902 

HAIL...0.88IN
WIND...70MPH
 
$$

MAHALE
237 
WWUS54 KOUN 170501
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1101 PM CST MON NOV 16 2015

OKC075-170510-
/O.CAN.KOUN.SV.W.0643.000000T0000Z-151117T0515Z/
KIOWA OK-
1101 PM CST MON NOV 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KIOWA COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3552 9871 3516 9865 3512 9874 3512 9907
      3543 9924 3543 9922 3559 9872
TIME...MOT...LOC 0500Z 238DEG 39KT 3544 9912 3513 9899 

$$

OKC039-149-170515-
/O.CON.KOUN.SV.W.0643.000000T0000Z-151117T0515Z/
CUSTER OK-WASHITA OK-
1101 PM CST MON NOV 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR SOUTHEASTERN CUSTER AND WASHITA COUNTIES...

AT 1100 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF FOSS TO 4 MILES SOUTHEAST OF
ROCKY...MOVING NORTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CLINTON...CORDELL...BURNS FLAT...DILL CITY...CORN...
BESSIE...ROCKY...COLONY...CLOUD CHIEF AND COWDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3552 9871 3516 9865 3512 9874 3512 9907
      3543 9924 3543 9922 3559 9872
TIME...MOT...LOC 0500Z 238DEG 39KT 3544 9912 3513 9899 

HAIL...0.88IN
WIND...70MPH
 
$$

MAHALE
896 
WWUS54 KOUN 170514
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1114 PM CST MON NOV 16 2015

OKC039-149-170524-
/O.EXP.KOUN.SV.W.0643.000000T0000Z-151117T0515Z/
CUSTER OK-WASHITA OK-
1114 PM CST MON NOV 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUSTER AND
WASHITA COUNTIES WILL EXPIRE AT 1115 PM CST...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3552 9871 3516 9865 3512 9874 3512 9907
      3543 9924 3543 9922 3559 9872
TIME...MOT...LOC 0513Z 225DEG 48KT 3544 9912 3513 9899 

$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 8:31 PM CST, 2 hours 4 minutes earlier.

Area forecast discussion, Nov 16, 8:31 PM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CST MON NOV 16 2015

.UPDATE...
QUICK UPDATE TO SLOW POPS AND INCLUDE TORNADO WATCH 540.

&&

.DISCUSSION...
SCATTERED THUNDERSTORMS CONTINUE TO SLOWLY PROGRESS EASTWARD AS
THE UPPER LOW AND COLD FRONT DO THE SAME. THE MOST SIGNIFICANT
STORM IS JUST ABOUT TO MOVE INTO NORTHERN ELLIS COUNTY, AND IS
CURRENTLY TORNADO WARNED BY AMA. EXPECT A FEW MORE DISCRETE CELLS
TO DEVELOP AHEAD OF THE FRONT OVER WESTERN OK FROM AROUND 4-6Z.
FUTURE MESOSCALE ENVIRONMENT WILL CONTINUE TO SUPPORT TORNADOES,
ESPECIALLY IF THE DEVELOPING SQUALL LINE LAGS. LOW LEVEL SHEAR
WILL BE MAXIMIZED AROUND 06Z AS STRONG NOCTURNAL LLJ DEVELOPS
ACROSS OK, PARTICULARLY ACROSS SW OK AND PORTIONS OF WESTERN NORTH
TEXAS. BASED ON HIRES SOLUTIONS, AND CURRENT EASTWARD PROGRESSION,
THE MOST LIKELY TIME FOR SEVERE WEATHER OVER WESTERN OK AND
WESTERN N TX WILL BE NOW THROUGH 08Z. AS STORMS MERGE INTO A LINE
THROUGH THE EARLY MORNING HOURS ACROSS CENTRAL OK, THE TORNADO
THREAT WILL DECREASE. HOWEVER, A SEVERE WIND THREAT (QLCS) MAY
CONTINUE THROUGH ABOUT 10-11Z FOR OUR FA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  54  64  40 /  40 100  20  10
HOBART OK         69  48  61  39 /  30  80  10  10
WICHITA FALLS TX  70  53  66  43 /  60  90  10  10
GAGE OK           72  44  56  35 /  40  90  10  20
PONCA CITY OK     65  58  65  39 /  50 100  30  20
DURANT OK         66  59  66  45 /  90 100  60  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/03
Hazardous weather outlook, Nov 16, 9:57 PM CST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
957 PM CST MON NOV 16 2015

OKZ004>048-050>052-TXZ083>090-180400-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
957 PM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT ACROSS THE WESTERN HALF OF OKLAHOMA AND ALL OF WESTERN
NORTH TEXAS.

LOCATION...
THE ENHANCED RISK IS LOCATED WEST OF A LINE FROM MEDFORD
TO NORMAN TO RINGLING... INCLUDING WESTERN NORTH TEXAS. A SLIGHT
RISK SURROUNDS THE ENHANCED RISK.

TIMING...
STORMS WILL CONTINUE TO MOVE INTO WESTERN OKLAHOMA THROUGH
MIDNIGHT. STORMS WILL DEVELOP INTO A LINE AND MOVE EAST LATE
TONIGHT THROUGH THE EARLY MORNING HOURS... REACHING THE INTERSTATE
35 CORRIDOR AROUND 1 TO 2 AM.

IMPACTS...
DAMAGING WINDS AND HAIL TO THE SIZE OF GOLF BALLS ARE THE PRIMARY
CONCERNS. TORNADOES WILL BE POSSIBLE WITH THE INITIAL STORMS
MOVING INTO WESTERN OKLAHOMA THROUGH MIDNIGHT. THE RISK OF
TORNADOES WILL DECREASE OVERNIGHT AS STORMS MERGE INTO A SQUALL
LINE.

DISCUSSION...
STORMS WILL CONTINUE TO MOVE INTO WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS THROUGH MIDNIGHT AS A STRONG FRONT CONTINUES TO PUSH
ACROSS THE REGION. UNSEASONABLY WARM... MOIST AIR HAS RESULTED IN
SUFFICIENT INSTABILITY... WHICH IS PAIRED WITH VERY STRONG WIND
SHEAR. INITIAL STORMS WILL CONTINUE TO DEVELOP AS SUPERCELLS...
WITH STORMS MERGING INTO A LINE THROUGH MIDNIGHT AS THEY CONTINUE
TO MOVE EASTWARD OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS...
SOME SHOWERS AND THUNDERSTORMS MAY LINGER ACROSS EAST CENTRAL
OKLAHOMA THROUGH EARLY TUESDAY MORNING BEHIND THE EXITING COLD
FRONT. NO SEVERE STORMS ARE EXPECTED AND CHANCES WILL END RATHER
QUICKLY AS DRIER... COOLER... MORE STABLE AIR SPREADS ACROSS THE
REGION.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, Nov 16, 8:21 PM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CST MON NOV 16 2015

OKZ009-170245-
ELLIS OK-
821 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ELLIS COUNTY UNTIL
845 PM CST...

AT 820 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
GLAZIER TEXAS...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL APPROACH
ELLIS COUNTY OKLAHOMA BEFORE 9 PM. BE ALERT FOR THE APPROACH OF THIS
STORM IN THE SHATTUCK AREA AND BE PREPARED TO TAKE ACTION IF A
WARNING IS ISSUED.

LAT...LON 3644 10000 3623 9979 3612 10000
TIME...MOT...LOC 0216Z 231DEG 34KT 3610 10027

..SPEG.
Local storm report, Nov 16, 9:20 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
920 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             13 N SHATTUCK           36.46N 99.88W
11/16/2015  E1.75 INCH       ELLIS              OK   TRAINED SPOTTER

            HWY 283 13 MILES N OF SHATTUCK.

0905 PM     TSTM WND DMG     12 N SHATTUCK           36.45N 99.88W
11/16/2015                   ELLIS              OK   EMERGENCY MNGR

            1 MILE OF POWER PLOES DOWN, HOME DAMAGED. HWY 15 .5 MILE
            WEST OF 283.

&&

DW
Special weather statement, Nov 16, 9:36 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
936 PM CST MON NOV 16 2015

OKZ014-021-033-034-036-TXZ083-170415-
HARMON OK-GREER OK-ROGER MILLS OK-BECKHAM OK-JACKSON OK-HARDEMAN TX-
936 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...SOUTHERN ROGER
MILLS...BECKHAM...SOUTHWESTERN JACKSON AND NORTHWESTERN HARDEMAN
COUNTIES UNTIL 1015 PM CST...

AT 934 PM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES EAST OF TWITTY TO 9 MILES NORTHEAST OF WELLINGTON TO 7 MILES
SOUTHWEST OF KIRKLAND...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...MANGUM...HOLLIS...CHEYENNE...ERICK...ELDORADO...
CARTER...WILLOW...GOULD...SWEETWATER...STRONG CITY...TEXOLA...DUKE...
GOODLETT...VINSON...DELHI...LAZARE...BERLIN AND BRINKMAN.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 0 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3546 10000 3577 9948 3521 9939 3448 9950
      3422 9999 3422 10000
TIME...MOT...LOC 0334Z 238DEG 40KT 3531 10012 3491 10005 3430 10014

MAHALE
Local storm report, Nov 16, 9:52 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
952 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     TSTM WND DMG     5 WNW FORT SUPPLY       36.60N 99.66W
11/16/2015                   HARPER             OK   TRAINED SPOTTER

            FIVE POWERPOLES BROKEN AT THE BASE.

&&

RBARNES
Local storm report, Nov 16, 10:33 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     5 SE MANGUM             34.83N 99.44W
11/16/2015  M58 MPH          GREER              OK   MESONET

&&

TLINDLEY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 8:21 PM CSTSpecial Weather StatementOUNEllis24 min
Nov 16, 8:42 PM CSTTornado WarningOUNEllis33 min
Nov 16, 9:15 PM CSTTornado WarningOUNEllis, Harper, Woodward30 min
Nov 16, 9:36 PM CSTSpecial Weather StatementOUNBeckham, Greer, Harmon39 min
Nov 16, 9:45 PM CSTTornado Warning Tornado observedOUNHarper, Woods33 min
Nov 16, 9:55 PM CSTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson, Kiowa, Washita50 min
Nov 16, 9:56 PM CSTTornado WarningOUNHarper49 min
Nov 16, 10:34 PM CSTTornado WarningOUNHarper26 min
Nov 16, 11:14 PM CSTSpecial Weather StatementOUNWashita46 min
Nov 16, 11:21 PM CSTSpecial Weather StatementOUNJackson, Tillman39 min
Nov 16, 11:23 PM CSTSpecial Weather StatementOUNBlaine, Dewey, Harper, Major, Woods, Woodward37 min
Nov 16, 11:25 PM CSTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Kingfisher, Washita50 min
Nov 16, 11:48 PM CSTAreal Flood AdvisoryOUNGreer57 min
Nov 16, 11:59 PM CSTSpecial Weather StatementOUNAlfalfa, Blaine, Major, Woods31 min
Nov 17, 12:10 AM CSTSevere Thunderstorm WarningOUNAlfalfa, Major35 min
Nov 17, 12:13 AM CSTSevere Thunderstorm WarningOUNBlaine, Canadian, Garfield, Kingfisher, Major47 min
Nov 17, 12:17 AM CSTSpecial Weather StatementOUNComanche, Cotton, Tillman43 min
Nov 17, 12:30 AM CSTSevere Thunderstorm WarningOUNGarfield, Grant30 min
Nov 17, 12:34 AM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Stephens, Tillman41 min
Nov 17, 12:59 AM CSTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more46 min
Nov 17, 1:07 AM CSTSevere Thunderstorm WarningOUNCotton23 min
Nov 17, 1:20 AM CSTSpecial Weather StatementOUNCanadian, Grady, Oklahoma40 min
Nov 17, 1:25 AM CSTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens50 min
Nov 17, 1:45 AM CSTSevere Thunderstorm WarningOUNKay, Lincoln, Logan, Noble, Payne45 min
Nov 17, 2:09 AM CSTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Grady, Jefferson, Love and 3 more51 min
Nov 17, 2:27 AM CSTSevere Thunderstorm WarningOUNKay33 min
Nov 17, 2:35 AM CSTSpecial Weather StatementOUNCleveland, Lincoln, McClain, Oklahoma, Payne, Pottawatomie25 min
Nov 17, 2:57 AM CSTSpecial Weather StatementOUNCarter, Love, Murray, Pontotoc48 min
Nov 17, 3:08 AM CSTWind AdvisoryOUNGreer, Harmon, Jackson, Kiowa, Tillman15 hr
Nov 17, 4:01 AM CSTSpecial Weather StatementOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall44 min
Nov 17, 4:47 AM CSTSpecial Weather StatementOUNAtoka, Bryan, Coal43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.